# SDR DHL2005784516

- Difficulty date: May 21, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Lt O/B Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AILERON TAB INB END DELAMINATED (AREA MARKED).  REMOVED DELAMINATED EXISTING REPAIR FROM LT O/B AILERON TAB LWR SURFACE,  FABRICATED FILLER  AND DOUBLER.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES, IAW B727 SRM 57-50-2 FIG 8 AND 51-40-20 FIG 31 TAB WEIGHT 3.65 LBS WITHIN LIMITS IAW B727 SRM 51-40-20- FIG 31
